# SDR AALA201803199008

- Difficulty date: March 17, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 12,066 hours, 3,583 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY CYLINDER PRESSURE IS AT 400PSI.   SERVICED THE CYLINDER IAW AMM 52-10-00-614-001A. OK FOR SERVICE.
